# SDR FDEA202411041634

- Difficulty date: November 4, 2024
- Submitted: November 4, 2024
- Operation: Air carrier
- Aircraft: N198FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 63128
- Aircraft time: 5,033 hours, 2,473 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 146T5869153
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HUB REPORTS DAMAGE TO MAIN CARGO FLOOR POSITION 9L    UPDT 02NOV24 17:26   IND  NO REF REQ  PHOTO ATTACHED. DAMAGE LOCATED APPROXIMATELY STA  1103.    INFO 03NOV24 21:18  ** ATTACHED TO WORK ORDER 00089366 **    STRP 04NOV24 04:07   IND    FACT 04NOV24 04:07   IND  SRM: 53-00-50-2R  REPAIRED FLOORBOARD MAIN CARGO COMPARTMENT PANEL#  251DFF AT STA# 1139, LBL66"-LBL66.5", P/N  146T5869-153, IN REF. TO FEDEX DWG SRZ-25-005, SRM  53-00-50-2R. THIS IA A MAJOR REPAIR. SEE OTHER WORK  FOR ACCOMPLISHMENTS ON LSY7 LST, SEQ 139.   REPAIRED FLOORBOARD MAIN CARGO COMPARTMENT PANEL# 251DFF, AT STA# 1139, LBL 66.5"-   LBL66",P/N 146T5869-153, IN REF. TO FEDEX DWG SRZ-25-005, SRM 53-00-50-2R. THIS IS A MAJOR   REPAIR. SEE OTHER WORK ACCOMPLISHEDON LSY7 LST, SEQ 139.
